# SDR RAIA00706028

- Difficulty date: June 18, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,913 hours, 15,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5588 - STL - EMERGENCY FLOOR PROXIMITY LIGHT AT LEFTHAND OVERWING EXIT IDENTIFIER AND RIGHTHAND OVERWING EXIT IDENTIFIER INOP.  MAINTENANCE RESECURED CONNECTOR ON EMERGENCY LIGHTS CHECKS GOOD.
